# SDR CA990224015

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3Z201
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: 57A1851
- Condition: Corroded
- Location: Prop Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER DISMANTLED FOR INSPECTION, BLADE BEARINGS WERE FOUND CORRODED.  THE BEARINGS WERE REPLACED.
